Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 52620, 8 pages
http://dx.doi.org/10.1155/JAMSA/2006/52620

Existence of solutions of a special class of fuzzy integral equations

1Department of Mathematics, Bharathiar University, Coimbatore 641046, India
2Department of Mathematics, Karpagam College of Engineering, Coimbatore 641032, India

Received 30 July 2005; Revised 25 February 2006; Accepted 26 February 2006

Copyright © 2006 K. Balachandran and K. Kanagarajan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Aumann, “Integrals of set-valued functions,” Journal of Mathematical Analysis and Applications, vol. 12, no. 1, pp. 1–12, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Balachandran and J. P. Dauer, “Existence of solutions of perturbed fuzzy integral equations in Banach spaces,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 11, pp. 1461–1468, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Balachandran and P. Prakash, “Existence of solutions of nonlinear fuzzy Volterra integral equations,” Bulletin of the Calcutta Mathematical Society, vol. 94, no. 3, pp. 147–152, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Cahlon and M. Eskin, “Existence theorems for an integral equation of the Chandrasekhar H-equation with perturbation,” Journal of Mathematical Analysis and Applications, vol. 83, no. 1, pp. 159–171, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Chandrasekhar, “The transfer of radiation in stellar atmospheres,” Bulletin of the American Mathematical Society, vol. 53, pp. 641–711, 1947. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. M. Crum, “On an integral equation of Chandrasekhar,” The Quarterly Journal of Mathematics. Oxford. Second Series, vol. 18, pp. 244–252, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. W. Leggett, “On certain nonlinear integral equations,” Journal of Mathematical Analysis and Applications, vol. 57, no. 2, pp. 462–468, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Mordeson and W. Newman, “Fuzzy integral equations,” Information Sciences, vol. 87, no. 4, pp. 215–229, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Y. Park and H. K. Han, “Existence and uniqueness theorem for a solution of fuzzy Volterra integral equations,” Fuzzy Sets and Systems, vol. 105, no. 3, pp. 481–488, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Y. Park, Y. C. Kwun, and J. U. Jeong, “Existence of solutions of fuzzy integral equations in Banach spaces,” Fuzzy Sets and Systems, vol. 72, no. 3, pp. 373–378, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. V. Subrahmanyam and S. K. Sudarsanam, “A note on fuzzy Volterra integral equations,” Fuzzy Sets and Systems, vol. 81, no. 2, pp. 237–240, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. V. Subrahmanyam and S. K. Sudarsanam, “An existence theorem for a fuzzy functional integral equation,” Journal of Fuzzy Mathematics, vol. 5, no. 3, pp. 723–732, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Wu, S. Song, and H. Wang, “On the basic solutions to the generalized fuzzy integral equation,” Fuzzy Sets and Systems, vol. 95, no. 2, pp. 255–260, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet